# SDR AALA2018081549014

- Difficulty date: August 11, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug MD 83
- Aircraft serial: 53619
- Aircraft time: 51,285 hours, 25,667 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAIRWAY LEFT SIDE  EMERGENCY LIGHT CONNECTOR MISSING. MAINTNENANCE REPLACED THE CONNECTOR AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER CHAPTER 20-31-01.  THE AIRCRAFT WAS GROUNDED
